MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Catalog Number VBHR081501A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the physician performed a declot in the patient's left brachial vein.It was reported there were no pre-existing devices in the area of treatment.A cut down was performed and thrombectomy with a fogarty balloon was done.Then a percutaneous transluminal angioplasty (pta) was performed using an 8 x 40 conquest balloon.It was reported there was residual stenosis.Prior to implant of a device, the entire area was pre-dilated with an 8 mm balloon and no resistance was felt while delivering the gore® viabahn® endoprosthesis with heparin bioactive surface (viabahn® device).For the remaining stenosis, an 8mm x 15cm viabahn® device was to be implanted.As there was a cut-down, it was reported a sheath was not used.The viabahn® device was advanced over an.035 stiff angled glide wire.When the deployment line was pulled, a short segment of the line unraveled, but got stuck and further deployment was not possible.Under x-ray, it was confirmed the deployment line was not hung up on anything and there was no device expansion.The constrained viabahn® device was removed.A new viabahn® device was delivered over the same.035 stiff angled glide and the viabahn® device deployed with no issues.The patient did not experience any adverse consequences.
 
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H6 - code c19: review of device manufacturing record history confirmed device met pre-release specifications.H6 - code b01: specimen was returned.Results pending completion of investigation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
The engineering evaluation report details observations made directly on the returned device in addition to device photos captured during evaluation.The returned device evaluation indicates knob detached from the hub, as indicated with loose deployment line and exiting additional line from the transition area of the catheter.Observed also was a partially deployed outer zipper.The reported failure mode of deployment line stuck is not consistent with the findings as deployment could be continued from the knob.Engineering evaluation of the device could not confirm the reported failure to deploy.Replication of this failure mode is not always possible because of differences between conditions seen in vivo (i.E., patient anatomy, procedural conditions) and those seen in the laboratory.The root cause of the reported failure mode could not be established within the engineering evaluation.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24236009
Report Number2017233-2026-07103
Device Sequence Number16036866
Product Code PFV
UDI-Device Identifier00733132623143
UDI-Public(01)00733132623143(17)280813
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBHR081501A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale